Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 16, NWS Tallahassee, FL
NWS Tallahassee, FL issued this small craft advisory at Feb 24, 2016, 10:04 AM EST. It took effect at Feb 24, 2016, 10:00 PM EST. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Feb 24, 2016, 10:04 AM EST (15:04 UTC)
- In effect from
- Feb 24, 2016, 10:00 PM EST
- Expired
- Feb 26, 2016, 4:00 PM EST
- In force
- 42 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted.
816 WHUS72 KTAE 241504 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1004 AM EST WED FEB 24 2016 ...GALE WARNING FOR STRONG WINDS ACROSS THE COASTAL WATERS OF THE FLORIDA PANHANDLE AND BIG BEND REMAINS IN EFFECT THROUGH THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FOR THE COASTAL WATERS OF THE FLORIDA PANAHANDLE AND BIG BEND IN EFFECT TONIGHT THROUGH THURSDAY MORNING... GMZ730-750-755-765-770-775-242315- /O.CON.KTAE.GL.W.0005.000000T0000Z-160225T0300Z/ /O.NEW.KTAE.SC.Y.0016.160225T0300Z-160225T1200Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1004 AM EST WED FEB 24 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM EST THURSDAY. * PEAK WINDS...SUSTAINED WEST WINDS NEAR 30 KNOTS WITH FREQUENT GUSTS OF 34 TO 40 KNOTS. * PEAK WAVES/SEAS...10 TO 13 FEET WITH OCCASIONAL SEAS UP TO 17 FEET POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MOORE
8 follow-up statements
516 WHUS72 KTAE 242111 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 411 PM EST WED FEB 24 2016 ...GALE WARNING REMAINS IN EFFECT THROUGH 10 PM THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT TONIGHT THROUGH FRIDAY MORNING... GMZ730-750-755-765-770-775-250230- /O.CON.KTAE.GL.W.0005.000000T0000Z-160225T0300Z/ /O.EXT.KTAE.SC.Y.0016.160225T0300Z-160226T1800Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 411 PM EST WED FEB 24 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 1 PM EST FRIDAY... * PEAK WINDS...SUSTAINED WEST WINDS NEAR 30 KNOTS WITH FREQUENT GUSTS OF 34 TO 40 KNOTS. * PEAK WAVES/SEAS...10 TO 13 FEET WITH OCCASIONAL SEAS UP TO 17 FEET POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MOORE
566 WHUS72 KTAE 250301 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1001 PM EST WED FEB 24 2016 ...SMALL CRAFT ADVISORY IN EFFECT TONIGHT THROUGH FRIDAY MORNING... GMZ730-750-755-765-770-775-250900- /O.EXP.KTAE.GL.W.0005.000000T0000Z-160225T0300Z/ /O.CON.KTAE.SC.Y.0016.000000T0000Z-160226T1800Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1001 PM EST WED FEB 24 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY... * PEAK WINDS: NORTHWEST AROUND 25 KNOTS TONIGHT GUSTING TO AROUND 30 KNOTS. * PEAK SEAS: 10 TO 13 FEET WITH OCCASIONAL SEAS TO 17 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
899 WHUS72 KTAE 250837 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 337 AM EST THU FEB 25 2016 ...SMALL CRAFT ADVISORY IN EFFECT TONIGHT THROUGH FRIDAY MORNING... GMZ730-765-251530- /O.EXT.KTAE.SC.Y.0016.000000T0000Z-160226T0000Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 337 AM EST THU FEB 25 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... * PEAK WINDS: NORTHWEST AROUND 22 KNOTS EARLY THIS MORNING GUSTING TO AROUND 30 KNOTS. * PEAK SEAS: 6 TO 8 FEET WITH OCCASIONAL SEAS TO 10 FEET EARLY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ750-755-770-775-251530- /O.CON.KTAE.SC.Y.0016.000000T0000Z-160226T1800Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 337 AM EST THU FEB 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY... * PEAK WINDS: NORTHWEST AROUND 23 KNOTS EARLY THIS MORNING GUSTING TO AROUND 30 KNOTS. * PEAK SEAS: 8 TO 10 FEET WITH OCCASIONAL SEAS TO 13 FEET EARLY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
888 WHUS72 KTAE 250844 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 344 AM EST THU FEB 25 2016 ...SMALL CRAFT ADVISORY IN EFFECT THROUGH THIS EVENING... GMZ730-765-251645- /O.CON.KTAE.SC.Y.0016.000000T0000Z-160226T0000Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 344 AM EST THU FEB 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * PEAK WINDS: NORTHWEST AROUND 22 KNOTS EARLY THIS MORNING GUSTING TO AROUND 30 KNOTS. * PEAK SEAS: 6 TO 8 FEET WITH OCCASIONAL SEAS TO 10 FEET EARLY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ750-755-770-775-251645- /O.CON.KTAE.SC.Y.0016.000000T0000Z-160226T1800Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 344 AM EST THU FEB 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY... * PEAK WINDS: NORTHWEST AROUND 23 KNOTS EARLY THIS MORNING GUSTING TO AROUND 30 KNOTS. * PEAK SEAS: 8 TO 10 FEET WITH OCCASIONAL SEAS TO 13 FEET EARLY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
447 WHUS72 KTAE 251523 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1023 AM EST THU FEB 25 2016 ...HAZARDOUS BOATING CONDITIONS WILL CONTINUE THROUGH FRIDAY MORNING... GMZ730-765-252130- /O.CON.KTAE.SC.Y.0016.000000T0000Z-160226T0000Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 1023 AM EST THU FEB 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * PEAK WINDS: NORTHWEST AROUND 20 KNOTS GUSTING TO AROUND 30 KNOTS. * PEAK SEAS: 5 TO 7 FEET WITH OCCASIONAL SEAS TO 9 FEET...HIGHEST OUTSIDE OF APALACHEE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ750-755-770-775-252130- /O.CON.KTAE.SC.Y.0016.000000T0000Z-160226T1800Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1023 AM EST THU FEB 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY... * PEAK WINDS: NORTHWEST AROUND 20 KNOTS INCREASING TO 20 TO 25 KNOTS TONIGHT GUSTING TO AROUND 30 KNOTS. * PEAK SEAS: 6 TO 8 FEET WITH OCCASIONAL SEAS TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
530 WHUS72 KTAE 252033 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 333 PM EST THU FEB 25 2016 ...HAZARDOUS BOATING CONDITIONS WILL CONTINUE THROUGH FRIDAY MORNING FOR WATERS WEST OF THE OCHLOCKONEE RIVER... GMZ730-765-252145- /O.CAN.KTAE.SC.Y.0016.000000T0000Z-160226T0000Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- 333 PM EST THU FEB 25 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE FALLEN BELOW SMALL CRAFT ADVISORY CRITERIA. HOWEVER...SMALL CRAFT OPERATORS SHOULD CONTINUE TO EXERCISE CAUTION TONIGHT. $$ GMZ750-755-770-775-260930- /O.CON.KTAE.SC.Y.0016.000000T0000Z-160226T1800Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 333 PM EST THU FEB 25 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY... * PEAK WINDS: NORTHWEST AROUND 20 TO 25 KNOTS GUSTING TO AROUND 30 KNOTS. * PEAK SEAS: 5 TO 7 FEET WITH OCCASIONAL SEAS TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MOORE
517 WHUS72 KTAE 260847 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 347 AM EST FRI FEB 26 2016 ...HAZARDOUS BOATING CONDITIONS WILL CONTINUE THROUGH FRIDAY MORNING FOR WATERS WEST OF THE OCHLOCKONEE RIVER... GMZ750-755-770-775-261800- /O.CON.KTAE.SC.Y.0016.000000T0000Z-160226T1800Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 347 AM EST FRI FEB 26 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... * PEAK WINDS: NORTHWEST AROUND 20 TO 25 KNOTS GUSTING TO AROUND 30 KNOTS. * PEAK SEAS: 5 TO 7 FEET WITH OCCASIONAL SEAS TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
590 WHUS72 KTAE 261532 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 1032 AM EST FRI FEB 26 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON FROM DESTIN TO THE OCHLOCKONEE RIVER ENTRANCE OUT TO 60 NAUTICAL MILES... GMZ750-755-770-775-262100- /O.EXT.KTAE.SC.Y.0016.000000T0000Z-160226T2100Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1032 AM EST FRI FEB 26 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * PEAK WINDS: NORTH NORTHWEST AROUND 20 KNOTS. * PEAK SEAS: 5 TO 7 FEET WITH OCCASIONAL SEAS TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 24, 6:27 AM EST, 3 hours 37 minutes earlier.
Area forecast discussion, Feb 24, 6:27 AM EST, 3 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
627 AM EST WED FEB 24 2016
.Aviation...
[Through 12Z Thursday]...
MVFR CIGs will become VFR by late morning. Strong southwesterly
winds will become westerly after the cold front passes. Sustained
winds will be in the 20 to 25 knot range today. Gusts will likely
be in the 30 to 35 knot range today.
&&
.Prev Discussion [435 AM EST]...
.Near Term [Through Today]...
A line of severe thunderstorms is currently moving through the
region. A tornado watch remains in effect until 6am EST for most
counties east of the Chattahoochee/Apalachicola Rivers. This line
does have a history of producing damaging winds and tornadoes. This
line will be mostly out of the region by sunrise. A few showers are
possible this morning behind the main line of thunderstorms. The
associated cold front is currently over Mississippi and will move
through the region late this morning. A Wind Advisory is in effect
until this evening. Winds today will be strong and gusty with
sustained winds around 25 to 28 mph and gusts of 40 mph.
Temperatures will be cooler today once the cold front passes. Highs
today will be in the 60s.
.Short Term [Tonight Through Friday]...
Expect cooler and drier conditions for Thursday and Friday with
POPs near zero. Highs will be in the lower 60s. Lows will be in
the 30s.
.Long Term [Friday Night Through Wednesday]...
Throughout the long term, high pressure will dominate the CWA
suppressing rain chances. Until Sunday, the combination of the upper
level trough funneling cooler air to the region and low level high
pressure will keep temperatures fair and cool. Going from Sunday
into Monday, deep level ridging will build and temperatures will
begin to increase into the beginning of the work week.
On Monday, the GFS has a slight chance of a weak frontal boundary
dissipating to the northwest of the area that could potentially
bring rain to SE AL. However, being this far out in the forecast and
the rain only present in one model, will wait for later model runs
to confirm it.
.Marine...
A Gale Warning is in effect until late Wednesday night for all
marine waters. The strong onshore winds ahead of the cold front
will drive the tides higher than normal. The highest tides
(coupled with relatively high astronomical tides) will be in the 3
to 4 feet range at the time of high tide this morning, along the
coast east of Apalachicola. This is not quite high enough to
warrant a Coastal Flood advisory. Winds and seas will be slow to
subside and may see advisory level conditions from Wednesday night
through Thursday night.
.Fire Weather...
After a wetting rain this morning, drier air will be moving in today
behind a cold front. RH values will stay above critical thresholds
today, but will be very low tomorrow. Dispersion indices will be
high today due to strong gusty winds. A Wind Advisory is in effect
until this evening with sustained winds of 25 mph and gusts of 40
mph.
.Hydrology...
The Pea and Choctawhatchee Rivers are on the rise. The
Choctawhatchee at Caryville is predicted to reach flood stage by
Thursday night. The Apalachicola River at Blountstown is holding
steady at 14.7 feet and it not expected to reach flood stage but
will be closely monitored.
&&
.Preliminary Point Temps/PoPs...
Tallahassee 67 39 62 35 61 / 10 0 0 0 0
Panama City 63 42 60 38 57 / 10 0 0 0 0
Dothan 60 38 60 34 58 / 10 0 0 0 0
Albany 65 38 59 32 58 / 10 0 0 0 0
Valdosta 71 40 62 35 60 / 20 0 0 0 0
Cross City 71 41 63 34 61 / 70 0 0 0 0
Apalachicola 67 43 60 38 58 / 10 0 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory until 6 PM EST /5 PM CST/ this evening FOR Calhoun-
Central Walton-Coastal Bay-Coastal Dixie-Coastal Franklin-
Coastal Gulf-Coastal Jefferson-Coastal Taylor-Coastal
Wakulla-Gadsden-Holmes-Inland Bay-Inland Dixie-Inland
Franklin-Inland Gulf-Inland Jefferson-Inland Taylor-Inland
Wakulla-Jackson-Lafayette-Leon-Liberty-Madison-North Walton-
South Walton-Washington.
High Rip Current Risk through this evening FOR Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
High Surf Advisory until 4 AM EST /3 AM CST/ Thursday FOR
Coastal Bay-Coastal Gulf-South Walton.
GA...Wind Advisory until 6 PM EST this evening FOR Baker-Ben Hill-
Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-Dougherty-
Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-Mitchell-
Quitman-Randolph-Seminole-Terrell-Thomas-Tift-Turner-Worth.
AL...Wind Advisory until 5 PM CST this afternoon FOR Coffee-Dale-
Geneva-Henry-Houston.
GM...Gale Warning until 10 PM EST this evening FOR Apalachee Bay or
Coastal Waters From Keaton Beach to Ochlockonee River Fl
out to 20 Nm-Coastal Waters From Ochlockonee River to
Apalachicola Fl out to 20 Nm-Coastal waters from Suwannee
River to Keaton Beach out 20 NM-Coastal waters from
Apalachicola to Destin FL out 20 NM-Waters from Suwannee
River to Apalachicola FL from 20 to 60 NM-Waters from
Apalachicola to Destin FL from 20 to 60 NM.
&&
NEAR TERM...MCDERMOTT
SHORT TERM...BARRY
LONG TERM...BARRY
AVIATION...MCDERMOTT
MARINE...BARRY
FIRE WEATHER...MCDERMOTT
HYDROLOGY...MCDERMOTTIn the hours before
Local storm report, Feb 24, 5:42 AM EST, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
542 AM EST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM TSTM WND DMG CLARKSVILLE 30.44N 85.19W
02/24/2016 CALHOUN FL LAW ENFORCEMENT
SCATTERED TREES AND POWER LINES DOWN THROUGHOUT THE
COUNTY
&&
DVDLocal storm report, Feb 24, 5:53 AM EST, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
553 AM EST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM TSTM WND DMG 2 S ESTIFFANULGA 30.28N 85.04W
02/24/2016 LIBERTY FL LAW ENFORCEMENT
ONE REPORT OF TREE DOWN ON COUNTY ROAD 333
&&
DVDLocal storm report, Feb 24, 6:08 AM EST, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
608 AM EST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM TSTM WND DMG HARTFORD 31.11N 85.69W
02/23/2016 GENEVA AL PUBLIC
ROOF DAMAGE REPORTED IN HARTFORD
&&
DVDLocal storm report, Feb 24, 6:28 AM EST, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
628 AM EST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM TSTM WND DMG 4 N WALKER 31.60N 84.31W
02/24/2016 DOUGHERTY GA 911 CALL CENTER
TREE DOWN ON THE 5400 BLOCK OF OLD DAWSON ROAD
&&
DVDLocal storm report, Feb 24, 6:49 AM EST, 3 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
649 AM EST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0122 AM TSTM WND DMG 5 WNW ALBANY 31.62N 84.25W
02/24/2016 DOUGHERTY GA BROADCAST MEDIA
TWO TREES WERE REPORTED TO HAVE FALLEN ON A HOME ON THE
2800 BLOCK OF DOUBLEGATE DRIVE
&&
DVDLocal storm report, Feb 24, 8:23 AM EST, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
823 AM EST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0254 AM COASTAL FLOOD 2 SE PANACEA 30.02N 84.37W
02/24/2016 WAKULLA FL EMERGENCY MNGR
MINOR COASTAL FLOODING REPORTED ON BOTTOMS ROAD AT TIME
OF HIGH TIDE.
0314 AM COASTAL FLOOD SSW SAINT MARKS 30.15N 84.21W
02/24/2016 WAKULLA FL EMERGENCY MNGR
MINOR COASTAL FLOODING ON OLD FORT ROAD AT THE TIME OF
HIGH TIDE.
&&
WOOLThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 23, 9:32 PM EST | Severe Thunderstorm Warning | TAE | Holmes, Walton | 43 min |
| Feb 23, 9:48 PM EST | Tornado Warning | TAE | Walton | 27 min |
| Feb 23, 10:09 PM EST | Severe Thunderstorm Warning | TAE | Holmes, Walton | 51 min |
| Feb 23, 10:50 PM EST | Severe Thunderstorm Warning | TAE | Holmes | 40 min |
| Feb 23, 11:00 PM EST | Severe Thunderstorm Warning | TAE | Holmes, Walton, Washington | 60 min |
| Feb 23, 11:52 PM EST | Severe Thunderstorm Warning | TAE | Bay, Holmes, Jackson, Walton, Washington | 83 min |
| Feb 24, 12:20 AM EST | Special Marine Warning | TAE | 25 min | |
| Feb 24, 12:22 AM EST | Tornado Warning | TAE | Bay | 38 min |
| Feb 24, 12:43 AM EST | Special Marine Warning | TAE | 2 hr | |
| Feb 24, 12:47 AM EST | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Gadsden, Gulf, Jackson, Liberty and 1 more | 88 min |
| Feb 24, 1:15 AM EST | Tornado Warning | TAE | Calhoun, Jackson, Liberty | 17 min |
| Feb 24, 1:26 AM EST | Special Marine Warning | TAE | 2 hr | |
| Feb 24, 1:49 AM EST | Severe Thunderstorm Warning | TAE | Calhoun, Franklin, Gadsden, Gulf, Jackson, Leon and 2 more | 86 min |
| Feb 24, 2:28 AM EST | Severe Thunderstorm Warning | TAE | Franklin, Liberty, Wakulla | 62 min |
| Feb 24, 2:33 AM EST | River Flood Warning | TAE | Holmes, Washington | 5 days |
| Feb 24, 3:05 AM EST | Severe Thunderstorm Warning | TAE | Franklin, Gadsden, Jefferson, Leon, Liberty, Wakulla | 55 min |
| Feb 24, 3:30 AM EST | Special Marine Warning | TAE | 2 hr | |
| Feb 24, 3:54 AM EST | Wind Advisory | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 14 hr |
| Feb 24, 3:55 AM EST | Severe Thunderstorm Warning | TAE | Jefferson, Leon, Madison, Taylor, Wakulla | 80 min |
| Feb 24, 4:02 AM EST | High Surf Advisory | TAE | Bay, Gulf, Walton | 33 hr |
| Feb 24, 4:42 AM EST | Severe Thunderstorm Warning | TAE | Lafayette, Madison, Taylor | 48 min |
| Feb 24, 5:21 AM EST | Special Marine Warning | TAE | 24 min | |
| Feb 24, 6:41 AM EST | River Flood Warning | TAE | Walton | 25 hr |
| Feb 24, 1:35 PM EST | River Flood Warning | TAE | Calhoun, Franklin, Gulf, Liberty | 20 days |
| Feb 23, 11:54 PM EST | Severe Thunderstorm Warning | TAE | Clay, Early, Miller, Randolph | 51 min |
| Feb 24, 12:10 AM EST | Tornado Warning | TAE | Calhoun, Clay, Early, Randolph | 25 min |
| Feb 24, 12:19 AM EST | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Clay, Dougherty, Early, Miller and 2 more | 56 min |
| Feb 24, 12:38 AM EST | Severe Thunderstorm Warning | TAE | Baker, Clay, Decatur, Early, Miller, Randolph and 1 more | 67 min |
| Feb 24, 12:50 AM EST | Severe Thunderstorm Warning | TAE | Dougherty, Lee, Terrell, Worth | 25 min |
| Feb 24, 12:52 AM EST | Tornado Warning | TAE | Calhoun, Dougherty, Lee, Terrell, Worth | 38 min |
| Feb 24, 1:10 AM EST | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Colquitt, Dougherty, Early, Lee and 4 more | 65 min |
| Feb 24, 1:12 AM EST | Tornado Warning | TAE | Decatur, Early, Miller, Seminole | 48 min |
| Feb 24, 1:25 AM EST | Tornado Warning | TAE | Baker, Calhoun, Dougherty | 35 min |
| Feb 24, 1:41 AM EST | Severe Thunderstorm Warning | TAE | Baker, Colquitt, Decatur, Early, Grady, Miller and 2 more | 49 min |
| Feb 24, 1:43 AM EST | Tornado Warning | TAE | Baker, Early, Miller, Mitchell | 31 min |
| Feb 24, 1:48 AM EST | Severe Thunderstorm Warning | TAE | Ben Hill, Turner | 27 min |
| Feb 24, 2:03 AM EST | Tornado Warning | TAE | Dougherty, Lee, Worth | 27 min |
| Feb 24, 2:09 AM EST | Tornado Warning | TAE | Baker, Dougherty, Mitchell, Worth | 20 min |
| Feb 24, 2:12 AM EST | Severe Thunderstorm Warning | TAE | Baker, Ben Hill, Calhoun, Colquitt, Dougherty, Early and 6 more | 63 min |
| Feb 24, 2:21 AM EST | Severe Thunderstorm Warning | TAE | Baker, Colquitt, Decatur, Grady, Miller, Mitchell and 1 more | 54 min |
| Feb 24, 2:42 AM EST | Tornado Warning | TAE | Ben Hill, Dougherty, Lee, Turner, Worth | 29 min |
| Feb 24, 2:43 AM EST | Tornado Warning | TAE | Grady | 32 min |
| Feb 24, 2:59 AM EST | Severe Thunderstorm Warning | TAE | Colquitt, Grady, Mitchell, Thomas | 46 min |
| Feb 24, 3:12 AM EST | Tornado Warning | TAE | Ben Hill, Turner | 19 min |
| Feb 24, 3:37 AM EST | Severe Thunderstorm Warning | TAE | Berrien, Brooks, Colquitt, Cook, Lowndes, Thomas | 53 min |
| Feb 24, 4:29 AM EST | Severe Thunderstorm Warning | TAE | Berrien, Irwin, Tift | 27 min |
| Feb 23, 11:14 PM EST | Tornado Warning | TAE | Dale, Geneva, Henry, Houston | 46 min |
| Feb 23, 11:25 PM EST | Severe Thunderstorm Warning | TAE | Dale, Geneva, Henry, Houston | 65 min |
| Feb 23, 11:37 PM EST | Areal Flood Advisory | TAE | Geneva | 113 min |
| Feb 23, 11:48 PM EST | Tornado Warning | TAE | Henry | 30 min |
| Feb 24, 12:41 AM EST | Areal Flood Advisory | TAE | Houston | 2 hr |
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.